MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 500 ML SIZE; CONTAINER, I.V.

ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 500 ML SIZE; CONTAINER, I.V.
Catalog Number 079510472
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: a picture was returned showing a drop of fluid at the additive port junction.Additionally received one (1) used list# 079510472 empty lifecare container.The integrity of the container was tested and a leak was observed at the junction between the additive port subassembly and the port.Observation of the junction under uv light confirmed a solvent channel between the port and additive port assembly junction.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.The complaint of leakage can be confirmed.The probable cause is due to a solvent application error in costa rica.
 
Event or Problem Description
The event involved an empty lifecare container 500 ml where the customer reported that there was a leak at the injection port.There was no controlled substance inside.There was unknown patient involvement and unknown human harm.

Brand Name
EMPTY LIFECARE CONTAINER 500 ML SIZE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20792674
Report Number9615050-2024-00825
Device Sequence Number20806818
Product Code KPE
UDI-Device Identifier10887787006824
UDI-Public(01)10887787006824(17)270101(10)13870447
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K771228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number079510472
Device Lot Number13870447
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown